05-31-2004, 07:30 AM #1
Serious quad pain.......please help!!!
Took an injection of prop about a week ago that killed goin in; i aspirtated a little blood (a bubble) and pulled out, and reinjected with some pain again. I got what look le a bruise around the injection area a day or so later and no pain. Last night i played hockey; the first of any running i have done since the injection and i woke up at like 6am with some serious throbing in my whole quad, it is tight but no muscle tight and really throbs bad. Any thoughts. The bruise is still there but not too tender to the touch
05-31-2004, 07:56 AM #2Originally Posted by pmacdona51
If you haven't, you should check out spotinjections.com.
If it doesn't go away, go see a doc and tell him what happened.... Hes a doctor not a cop, so he won't get you introuble for what you did. And probably knows lots of his patients that do it....
05-31-2004, 08:07 AM #3
Some other things that might help:
-take a shower before you inject and message the injection site with as HOt as water as you can stand.
-if you have to pull out and reinject, change the needle as it is now dull from the previous injection
-run warm water over the syringe to loosen the prop up, goes in easier
-message the injection site for a good 3-5 min after you inject it.
-take tylenol or ibuprofin to ease the pain of Prop
-cut the Prop with some B-12 injectible......helps a LOT!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)